# SDR USAA2010112692666

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 33,414 hours, 12,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013081
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 77 - SEA - EEL - RED WALL-MOUNTED EMERGENCY LIGHT ASSEMBLY IS MISSING FROM LEFT WINDSCREEN.  MAINTENANCE INSTALLED RED WALL-MOUNTED EMERGENCY LIGHT ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 33-51-18.
